# SDR SWAA95292

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED QUARTER D-CHECK, FOUND STABILIZING STRAP IN E/E COMPT CRACKED AT BS 312, AT BOTTOM OF FLOORBEAM, BL 0.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
